# SDR USAA960163

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65025229
- Condition: Cracked
- Location: Bs 727
- Part time: 35,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .300 INCH CRACK AFT CARGO BELOW FLOOR BS 727D BETWEEN STRINGER 27L AND STRINGER 27R ON FRAME.  INSTALLED DOUBLER AND REPAIR FILLER AND REPAIR ANGLE PER REPAIR DOCUMENT EA 61538 AND SRM 53-00-07 FIG 201.  (M)
